# SDR AALA202106089006

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 22,350 hours, 2,814 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Location: Nr 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON LANDING SPOILER MESSAGE EICAS WAS DISPLAYED #7 SPOILER DID NOT DEPLOY. FOLLOWED PROCEDURE AND TAXIED TO GATE. ACCOMPLISHED FIM TASK DMC-B787-A-2760-F1-SIA-921A-A TO RESET THE MESSAGE. NO FAULTS FOUND.
